# SDR AALA970062

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448557
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - FLT 2388 - AFTER TAKEOFF OAK, LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT DIVERTED TO SFO AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT ASSEMBLY.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVEWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  (M)
